Skip navigation

Please use this identifier to cite or link to this item:
Title: Universally Kuratowski-Ulam spaces and open-open games
Authors: Kalemba, Piotr
Kucharski, Andrzej
Keywords: II-favorable space; uK-U space; Tiny sequence
Issue Date: 2015
Citation: Annales Mathematicae Silesianae, Nr 29 (2015), s. 85-92
Abstract: We examine the class of spaces in which the second player has a winning strategy in the open-open game. We show that this spaces are not universally Kuratowski–Ulam. We also show that the games G and G7 introduced by P. Daniels, K. Kunen, H. Zhou [Fund. Math. 145 (1994), no. 3, 205–220] are not equivalent.
DOI: 10.1515/amsil-2015-0007
ISSN: 0860-2107
Appears in Collections:Artykuły (WNŚiT)

Files in This Item:
File Description SizeFormat 
Kalemba_Universally_Kuratowski-Ulam_spaces.pdf571,23 kBAdobe PDFView/Open
Show full item record

Uznanie autorstwa - użycie niekomercyjne, bez utworów zależnych 3.0 Polska Creative Commons License Creative Commons